Top
10
Doctor insights on: Could A Rash Be A Withdrawal Symptom After Being On Tetracylene For 3 Months

Share
1

1
Could a rash be a withdrawal symptom after being on tetracylene for 3 months?

Could a rash be a withdrawal symptom after being on tetracylene for 3 months?

Very unlikely: Tetracycline (tcn) is an antibiotic, and is not known to have withdrawal symptoms. A rash just after using tcn for 3 months is unlikely to be a withdrawal symptom. However, the rash could be due to an allergy to tcn, even though tcn was stopped. Persons allergic to tcn may also be allergic to Doxycycline & minocycline. Also, the rash might be just a coincidence and have nothing to do with tcn. ...Read more

See 1 more doctor answer
Dr. Cornelia Franz
1,059 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


2

2
Is it normal for tetracycline to worsen my acne rosacea symptoms?

Is it normal for tetracycline to worsen my acne rosacea symptoms?

Photosensitivity?: Tetracycline causes photo sensitization. If you were in the sun it can precipitate a sunburn. That would cause your rosacea to flare. ...Read more

4

4
What can explain the increased sweating in experiencing all over my body. I am on zyprexa and invega sustenna. Have heat rash. Maybe med withdrawal?

Too much too much: More likely serotonin excess/ syndrome due to the two medications that as a part of their effect block seorotonin reuptake. Discuss this with your provider. A change in medications or adjustment in doses would likely help. More important have they been effective for the symptoms they were prescribed for. Have you abruptly discontinued either or other meds? Do you not infrequently forget them ...Read more

5

5
Can alcohol withdrawl cause rashes?

Can alcohol withdrawl cause rashes?

No: Alcohol withdrawal causes nervous system irritability and more dangerously seizures, never rashes. ...Read more

6

6
Could tetracycline ruin muscle gains?

Could tetracycline ruin muscle gains?

Tetracycle musclegai: I know of now evidence to support the concept that tetracycline will negatively affect muscles gains. ...Read more

7

7
Can you tell me if i could take tetracycline and doxycycline together?

Can you tell me if i could take tetracycline and doxycycline together?

Tetra- and Doxy- cyc: Yes you can take take them together. However, if the Doxycycline has been prescribed it is doubtful the tetracycline will add any additional benefit. ...Read more

10

10
Should I take tetracycline for rosacea?

Should I take tetracycline for rosacea?

Rosacea: There are so many options for acne rosacea. Depends on the mildness or severity. Tetracycline is an old antibiotics with more side effects as compared to new one. But yes, you can use tetracycline. ...Read more

See 1 more doctor answer
Dr. John Chiu
2,561 doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more


Tetracycline (Definition)

Tetracycline is an antibiotic used to treat bacterial infections such as urinary tract ...Read more